Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 381683, 9 pages
http://dx.doi.org/10.1155/2014/381683
Research Article

On the Deformations and Derivations of -Ary Multiplicative Hom-Nambu-Lie Superalgebras

1College of Sciences, Qiqihar University, Qiqihar 161006, China
2School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

Received 21 March 2014; Accepted 19 May 2014; Published 5 June 2014

Academic Editor: Yao-Zhong Zhang

Copyright © 2014 Baoling Guan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baoling Guan, Liangyun Chen, and Yao Ma, “On the Deformations and Derivations of -Ary Multiplicative Hom-Nambu-Lie Superalgebras,” Advances in Mathematical Physics, vol. 2014, Article ID 381683, 9 pages, 2014. https://doi.org/10.1155/2014/381683.